Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/49540
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Agrarian Food Patterns : response to "Food Patterns in Agrarian Societies: the 'Core-Fringe-Legume Hypothesis'"
Author: Santich, B.
Citation: Gastronomica (online), 2002; 2(4):2-4
Publisher: University of California Press, Journals Division
Issue Date: 2002
ISSN: 1533-8622
RMID: 0020064983
DOI: 10.1525/gfc.2002.2.1.1
Appears in Collections:History publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.